zbMATH — the first resource for mathematics

Propagation of singularities along characteristics with nonuniform multiplicity. (English) Zbl 0159.39001

Full Text: DOI
[1] Courant, R, ()
[2] Ludwig, D, The singularities of the Riemann function, New York university, Courant inst. math. sci., res. rep. NYO-9351, (1961)
[3] Riesz, F; Sz.-Nagy, B, Leçons d’analyse fonctionelle, (1965), Gauthier-Villars Paris · Zbl 0122.11205
[4] Ludwig, D, Uniform asymptotic expansions at a caustic, Comm. pure appl. math., 19, 215-250, (1966) · Zbl 0163.13703
[5] Ludwig, D, Conical refraction in crystal optics and hydromagnetics, Comm. pure appl. math., 14, 113-124, (1961) · Zbl 0112.21202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.